# SDR SWAA062346

- Difficulty date: July 6, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 57,279 hours, 52,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Bs 400-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND CREASE BEAM WEB CORRODED AT BS 400 TO BS 440, RBL 65 TO RBL 70.5.  REMOVED AND REPLACED FLOORBEAM WEB PER SRM.
